# SDR AALA202403189932

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 87,011 hours, 11,385 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR LOCK AT 2L DOOR DIFFICULT TO OPERATE. MAINTENANCE INSPECTED AND ADJUSTED DOOR LATCH/ LOCK AS REQUIRED. REF CMM 25-45-80.
